Cerazette and anxiety?

Hi guys,

Just wondered if anyone has had a similar situation.

I had the implant around 2 years ago but it caused terrible anxiety and depression. I had it taken out and saw such a difference.

My gynae has now put me on cerazette and I'm worried my anxiety is returning. Is this possible?

I got to such a bad place last time that it scares me that it could happen again.

Any advice would be really helpful. Xxx

11 Replies

oldestnewest
  • I suffer from anxiety and have for several years. I had the mirena and it put me in deeper depression and anxiety that I had to have my meds increased. Once you experience anxiety it's pretty much not going to go away (hate to say). I had the mirena removed and I feel way better than I did but I still suffer from the long lasting symptoms I experienced. My anxiety is now controlled but only with medication. I'd advice that you speak to your physician about getting on short term anxiety medications instead of Zoloft or buspar. Good luck I know the feeling and it's not something fun to go through.

  • Sorry to hear this. I was the same, the mirena just made things 100% worse! I just hate the thought of taking all these different meds. It's a tricky one with no improvement without compromising something else. Will get there in the end. Thank you for your support. xxx

  • Cerazette and Cerelle are basically the same (from what I have been told). This might help in a search to see what others have said as there has been quite a bit of discussion about this pill. Hope this helps. Personally I would never touch Cerelle ever again! But unfortunately you have to try a few pills to figure out which is the right one for you.

  • Thank you, will look into it xxx

  • Hi

    Sorry to read this :(

    I am on Cerazette and have to say that although I am an extremely anxious person anyway, every couple of months or so I get REALLY depressed. I can't even bare my boyfriend near me, don't want him touching me and a few times I've almost finished things with him :( I always wondered if it was the pill. Now I'm starting to think it is?

    Perhaps go back and discuss things with your GP?

  • Hi,

    Thanks for replying, I can completely relate. January last year I was not in a good way but had the implant out and saw such a difference. I haven't taken anything until my gynae out me on Cerazette. Can't win! I'ts supposed to help with my pain and other symptoms but I can't get to that place again. It scares me and I won't do it.

    I will see how I am the next few weeks and if I feel I am slipping again it will be back to the doctors.

    Thank you once again for the support and I'm sorry you have to go through this. It really does suck! xxx

  • Hi I'm on Cerazette as well, and I haven't seen much side effects apart from huge mood swings. I can go from calm to rage in seconds and my poor fiance is always at the receiving end of it. Overall though, I must say that I prefer Cerazette over the combined pill.

  • This is what I worry about, I was like that before. I will see how I go but if I return to how I was I will be looking at other options

  • Hi I have just come off cerazette for a month, I've been feeling terrible really depressed and up and down the GP wants to see if it's cerazette causing the problems, I think so I've only experienced this since started taking it in Feb

    I just scared the endo will come back as it was controlling my pain well,!!'

  • You really can't win can you?! :(

  • No ! Might have to be referred back for other options x

You may also like...